# SDR SWIA202157519

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280 LBL 9 INBOARD AND OUTBOARD SUPPORT CLIPS ARE CRACKED.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED I/B AND O/B SUPPORT CLIPS AT FS280 LBL 9 IAW CRJ 200 SRM 51-42-06 & 51-42-21 OPS TEST GOOD
